On the factor systems of the Shubnikov space groups

P.M. van den Broek

    Research output: Contribution to journalArticleAcademicpeer-review

    3 Citations (Scopus)
    47 Downloads (Pure)

    Abstract

    The procedure of Backhouse for the determination of a complete set of inequivalent factor systems of the symmorphic Shubnikov space groups of type I is generalized for all Shubnikov space groups of types I and 111. The results are used to obtain a method for the construction of a set of inequivalent factor systems of the Shubnikov space groups of types I1 and IV.
    Original languageUndefined
    Article number10.1088/0305-4470/10/5/019
    Pages (from-to)649-658
    Number of pages10
    JournalJournal of physics A: mathematical and general
    Volume10
    Issue number5
    DOIs
    Publication statusPublished - May 1977

    Keywords

    • IR-64069
    • EWI-10049

    Cite this